# SDR UIEA2022081800875

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737
- Aircraft serial: 34029
- Aircraft time: 48,287 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: NSN
- Condition: Inoperative
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMERGENCY LIGHT BATTERY PACK POWER SUPPLY INOP( REPLACED LH EMERGENCY LIGHT BATTERY PACK POWER SUPPLY IAW B737-800 AMM 33-51-06-960-806. SATISFACTORY TEST. )
